MAUDE Adverse Event Report: ARTHREX, INC. TENO SCRW,BIO-COMP; BONE FIXATION SCREW/PLATE

ARTHREX, INC. TENO SCRW,BIO-COMP; BONE FIXATION SCREW/PLATE
Model Number TENO SCRW,BIO-COMP
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to user error of the device due to prying/leveraging the device during use.
 
Event or Problem Description
On 4/1/2022, it was reported by a sales representative via email that an ar-1530bc biocomposite-tenodesis screw with handled inserter pulled the screw out when removing the handled inserter.The screw was welded to the inserter.Surgeon was able to complete case with a 3.5mm swivelock and taking off the eyelet to tenodesis the tendon and suture.This was discovered a procedure on (b)(6) 2022.Additional information received on 4/4/2022: this was discovered during an interosseous scapholunate reconstruction and nothing broke inside the patient.

Brand Name
TENO SCRW,BIO-COMP
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19230916
Report Number1220246-2024-02714
Device Sequence Number5920009
Product Code HWC
UDI-Device Identifier00888867018600
UDI-Public00888867018600
Combination Product (Y/N)N
Initial Reporter StateWY
Initial Reporter CountryUS
PMA/510(K) Number
K051726
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Model NumberTENO SCRW,BIO-COMP
Device Catalogue NumberAR-1530BC
Device Lot Number14918229
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2022
Initial Report FDA Received Date05/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown